MAUDE Adverse Event Report: SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT

SPINAL ANESTHESIA TRAY; ANESTHESIA CONDUCTION KIT
Catalog Number 400866
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 07/27/2020
Type of Reportable Event Malfunction
Event or Problem Description
Incident description: failed spinal - positive cerebrospinal fluid (csf) aspiration, 1.8ml 0.75% marcaine, 200 mcg duramorph, 10 mcg fentanyl given after positive csf aspiration.After medications were injected, again positive aspiration was noted as well.Spinal not adequate for surgery - general anesthesia needed.0.75% marcaine, manufactured by baxter, lot# a0c0091.Note from the operative report: "the patient was taken to the operating room where spinal anesthesia was administered, but was not adequate to control the pain.She had to be converted to general." there were no complications noted.Note: the top label of the package was not saved; unknown manufacturer of spinal tray.The side of the spinal tray had the reference numbers but no product name.

Brand Name
SPINAL ANESTHESIA TRAY
Common Device Name
ANESTHESIA CONDUCTION KIT
MDR Report Key10539831
Report Number10539831
Device Sequence Number11373974
Product Code CAZ
UDI-Device Identifier00382904008666
UDI-Public(01)00382904008666(17)211031(10)0001345574
Combination Product (Y/N)N
Initial Reporter StateFL
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 09/10/2020
Report Date (Section F) 09/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number400866
Device Lot Number0001345574
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/16/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Weight60
Date Report Sent to FDA09/10/2020